# SDR 98ZZZX2704

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8116K
- Make and model: Scwzer G164B
- Aircraft serial: 572B
- Engine: Pwa R134051
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Cam Ring
- Part number: 11768
- Condition: Worn
- Location: Engine
- Part time: 8,750 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE O/H FACILITY NOTIFIED OWNERS OF SPECIFIC ENGINES WITH A HIGH POSSIBILITY OF DEFECTIVE CAM ROLLERS AND AXLES THAT HAD BEEN INSTALLED WITH A HIGH INCIDENT OF FAILURE RATES.  UPON DISASSEMBLY OF ENGINE, IT BECAME APPARENT THAT THIS ENGINE, INDEED, HAD DEFECTIVE PARTS INSTALLED.  THE CAM RING HAD VISIBLE AND ADVANCED GALLING OF THE APPROACH RAMPS AND LOBES.  AN OVERHAULED CAM RING WITH NEW ROLLERS AND EXHAUST AXLES WERE APPLIED BY COVINGTON ACFT AND ENGINE REASSEMBLED.
